Hail, Schleicher
- When
- June 10, 2:37 PM CST
- Where
- Schleicher County, 1 mi N of Eldorado
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 30.867, -100.617
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jun 10, 1:30 PM CST, 1 hour 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 230 PM CDT FRI JUN 10 2005 .SHORT TERM... UPPER TROUGH AXIS BISECTING NEW MEXICO THIS AFTERNOON WITH A SURFACE LOW OVER SOUTHEASTERN NEW MEXICO AND A COLD FRONTAL BOUNDARY EXTENDING FROM THE SURFACE LOW ACROSS THE NORTHERN PANHADLE. A DRY LINE EXTENDS FROM FAR WEST TEXAS NORTHWARD THROUGH EASTERN NEW MEXICO. ONGOING THUNDERSTORM ACTIVITY FROM THE CONCHO VALLEY NORTH INTO THE PANHANDLE IS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE IN ADVANCE OF THE MAIN UPPER TROUGH AXIS WEST OF THE AREA. THIS STRONGER SYSTEM WILL MOVE EAST INTO THE SOUTHERN PANHANDLE THIS AFTERNOON AND EVENING. EVEN THOUGH THE ATMOSPHERE HAS MODIFIED AS THE RESULT OF THE ONGOING RAINFALL...THERE WILL REMAIN MORE THAN ENOUGH INSTABILITY OVER THE AREA ASSOCIATED WITH THE APPROACHING SHORTWAVE TROUGH TO KICK OFF SEVERE THUNDERSTORM ACTIVITY INITIALLY IN THE VICINITY OF THE TRIPLE POINT ON THE TEXAS NEW MEXICO BORDER ON THE NOSE OF THE LLJ. ANY STORMS THAT DO DEVELOP WILL TRACK NORTHEAST POSSIBLY AFFECTING THE WESTERN BIG COUNTRY AND WESTERN CONCHO VALLEY THROUGH THIS EVENING. THE PRIMARY THREAT WILL BE EXTREMELY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THROUGH TONIGHT. .LONG TERM... ANOTHER SHORTWAVE TROUGH WILL APPROACH THE AREA ON SATURDAY AND TRANSITION EAST OF THE AREA BY SUNDAY NIGHT BRINGING A SLIGHT CHANCE OF THUNDERSTORMS OVER THE BIG COUNTRY THROUGH SUNDAY. UPPER RIDGE WILL BUILD INTO THE AREA THROUGH THE COMING WEEK WITH AFTENOON TEMPS SLIGHTLY ABOVE AVERAGE THROUGH THE PERIOD. WILL NOT MENTION CHANCE OF RAINFALL DURING THE PERIOD EVEN THOUGH MODELS INDICATE A POSSIBILITY ASSOCIATED WITH A COLD FRONT PUSHING FAR ENOUGH SOUTH ON WEDNESDAY TO WARRANT A CHANCE. WITH SOME UNCERTAINTY THIS FAR OUT...WILL WAIT FOR FURTHER MODEL RUNS BEFORE INCLUSION OF PRECIP. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 71 93 72 95 / 30 30 30 20 SAN ANGELO 72 93 73 96 / 30 20 20 10 JUNCTION 72 91 71 94 / 30 20 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 99/15
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 156 PM CDT FRI JUN 10 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-111842- BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION- JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN- 156 PM CDT FRI JUN 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE... THIS AFTERNOON THROUGH TONIGHT ALTHOUGH THUNDERSTORMS THIS MORNING HAVE STABILIZED THE ATMOSPHERE SOME...ADDITIONAL DESTABILIZATION IS EXPECTED TO OCCUR AS AN UPPER LEVEL DISTURBANCE APPROACHES. ADDITIONAL THUNDERSTORMS WILL LIKELY FORM IN THE SUNNY AREAS OF THE PERMIAN BASIN THROUGH LATE AFTERNOON. GIVEN THE INCREASED INSTABILITY AND WIND SHEAR...ANY STORMS THAT MOVE INTO OR FORM OVER WEST CENTRAL TEXAS THIS AFTERNOON WILL HAVE A CHANCE TO BECOME SEVERE. THIS SEVERE THREAT WILL LAST THROUGH THE LATE EVENING...INTO THE EARLY OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. THERE WILL BE A RISK OF ISOLATED TORNADOS...PARTICULARLY NORTHWEST OF A STERLING CITY TO HASKELL LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL LIKELY OCCUR OVER WEST TEXAS...NEAR THE DRYLINE. A FEW STORMS MAY DRIFT INTO WEST CENTRAL TEXAS. GIVEN THE EXPECTED AMOUNT OF INSTABILITY...SEVERE THUNDERSTORMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH LATE EVENING.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
252 PM CDT FRI JUN 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG 5 S BLACKWELL 32.01N 100.32W
06/10/2005 COKE TX TRAINED SPOTTER
TREE LIMBS DOWN
&&
14The San Angelo radar (KSJT), 57 km away, was scanning. The volume nearest the first event began at 20:34 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471240.